Groups, Geometry, and Dynamics

Full-Text PDF (219 KB) | Metadata | Table of Contents | GGD summary
Volume 5, Issue 2, 2011, pp. 231–250
DOI: 10.4171/GGD/125

Published online: 2011-03-06

The moduli space of Keum–Naie surfaces

Ingrid Bauer[1] and Fabrizio Catanese[2]

(1) Universität Bayreuth, Germany
(2) Universität Bayreuth, Germany

Using a new description of the surfaces discovered by Keum and later investigated by Naie, and of their fundamental group, we prove the following main result.

Let $S$ be a smooth complex projective surface which is homotopically equivalent to a Keum–Naie surface. Then $S$ is a Keum–Naie surface. The connected component of the Gieseker moduli space corresponding to Keum–Naie surfaces is irreducible, normal, unirational of dimension 6.

Keywords: Algebraic surfaces, moduli spaces, homotopy type, fundamental groups

Bauer Ingrid, Catanese Fabrizio: The moduli space of Keum–Naie surfaces. Groups Geom. Dyn. 5 (2011), 231-250. doi: 10.4171/GGD/125